# SDR SB05011

- Difficulty date: January 22, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3804286242
- Part serial: P40166
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 38,736 hours, 26,494 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: K

## Discrepancy

BDL - FLT902 - EN ROUTE FROM PHL TO BDL, THE NR 1 ENG CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW DISCONNECTED THE CSD PER QUICK REF HANDBOOK PROCEDURES AND STARTED THE APU.  AFTER APPROX TEN MINUTES OF USE, THE APU OVERSPEED LIGHT ILLUMINATED AND THE APU SHUTDOWN.  FLT LANDED AT BDL WITHOUT FURTHER INCIDENT.  MX RECONNECTED AND SERVICED THE NR 1 ENGINE CSD OIL.  ACCOMPLISHED OPERATIONAL CHECK AND FOUND FREQUENCY LOW.  ADJUSTED FREQUENCY TO LIMITS PER MM 24-11-11.  OPERATIONAL CHECK AND FUNCTIONAL CHECK NORMAL.  RESET APU OVERSPEED AND ACCOMPLISHED NORMAL APU START.  CHECKED APU GENERATOR OUTPUT.  APU RUNS GOOD AND CARRIES LOAD.  ACCOMPLISHED NUMEROUS APU STARTS.  ALL CHECKED NORMAL.
